Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 5, Pages 776–783 (Mi zvmmf2565)  

This article is cited in 6 scientific papers (total in 7 papers)

Scientific communications

Determining the number of eigenvalues of a spectral problem

A. A. Abramov, L. F. Yukhno

Moscow

Full text: PDF file (789 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:5, 671–677

Bibliographic databases:
UDC: 519.614
MSC: Primary 65L15; Secondary 65F15, 34L15
Received: 18.01.1994
Revised: 02.02.1994

Citation: A. A. Abramov, L. F. Yukhno, “Determining the number of eigenvalues of a spectral problem”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994), 776–783; Comput. Math. Math. Phys., 34:5 (1994), 671–677

Citation in format AMSBIB
\Bibitem{AbrYuk94}
\by A.~A.~Abramov, L.~F.~Yukhno
\paper Determining the number of eigenvalues of a spectral problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 5
\pages 776--783
\mathnet{http://mi.mathnet.ru/zvmmf2565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275596}
\zmath{https://zbmath.org/?q=an:0832.65085}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 5
\pages 671--677
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PJ97800010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2565
  • http://mi.mathnet.ru/eng/zvmmf/v34/i5/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “The argument principle in a spectral problem for systems of ordinary differential equations with singularities”, Comput. Math. Math. Phys., 38:1 (1998), 57–63  mathnet  mathscinet  zmath
    2. Davies E.B., “Non-self-adjoint differential operators”, Bull London Math Soc, 34:5 (2002), 513–532  crossref  mathscinet  zmath  isi
    3. V. A. Gani, N. B. Konyukhova, S. V. Kurochkin, V. A. Lenskii, “The investigation of charged topological soliton stability in the system of two interacting scalar fields”, Comput. Math. Math. Phys., 44:11 (2004), 1968–1981  mathnet  mathscinet  zmath
    4. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations”, Comput. Math. Math. Phys., 44:1 (2004), 93–99  mathnet  mathscinet
    5. “On the 80th Birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 46:7 (2006), 1081–1085  mathnet  crossref  mathscinet
    6. B. M. Podlevskii, “On certain two-sided analogues of Newton's method for solving nonlinear eigenvalue problems”, Comput. Math. Math. Phys., 47:11 (2007), 1745–1755  mathnet  crossref  mathscinet
    7. Abramov A.A. Yukhno L.F., “Method For Solving a Nonlinear Spectral Problem For a System of Ordinary Differential Equations With Redundant Conditions”, Differ. Equ., 51:7 (2015), 862–871  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:227
    Full text:76
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021